# SDR DXTA2025070304120

- Difficulty date: July 3, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N531QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0311
- Aircraft time: 3,640 hours, 2,420 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY FLOOR PATH LIGHT AT SEAT 8 INOPERATIVE. CORRECTIVE ACTION: GAINED ACCESS TO EMERGENCY LIGHT AT SEAT 8, FOUND THAT HARNESS FOR THE LIGHT WAS DISCONNECTED. RECONNECTED AND OPS CHECKS GOOD. WORK PERFORMED WITH REFERENCE TO CE680A AMM 33-50-00
